T Nation

Hello 35+ Gang - Advice Plz


40+, gym 3 days a week, run 3 miles twice a week, bike 10-20 miles per week. As you can see I am more into endurance than mass. I admire the amoutn of work and effort it takes to achieve what you folks have done! I am more interested in recovering quickly so I can train the next day. I ahve been training for 3 years. My diet is good.

I started my first ever test prop cycle and am 6 weeks into it. the first 5 weeks I was on cloud nine at 25mgs ed havent felt that good in YEARS. Then all of a sudden I started feeling like crap. I cant feel the effects of the test anymore. I am tired and sleepy all the time and just have an overall bad feeling about my body.

Any of you vets have any suggestions or guesses as to what is gonig on?

Anythign will help at this point.



Oh boy - you have a lot of reading to do.

What's happening is that your body is working as it should and is seeking to maintain the balance it had before you started monkeying around with it. So as you raise your T levels, your body starts pumping out more aromatase enzyme which converts all that extra testosterone into estradiol for you, thereby lowering your testosterone and raising your estrogen and you're back where you started. At this point you should be thinking about an aromatase inhibitor like anastrozole.

But first do a search for all articles with AI in the title and read up.


Did you have any testing done before adding the exogenous test? Total Test, Free Test,
Estrogen, Estrodial, Thyroid, etc.? If you did, give us some numbers and it will help with more specific advice.

Offhand, I would say happydog is spot on. Sounds like a textbook case. But without testing and numbers, you're could be trying to put out a fire with gasoline.


Thanks guys It has been a couple of days and feeling alot better - I dont an AI YET only clomid and Nolva - that has helped ALOT.

I do have bllod test results got them yesterday. Unfortunately I did not test for E - newbie mistake. I will next month.

Test 2504 - from 205 2 months ago - That seems way to high for what I am trying to do. Not sure how it gets that high with 25 mg ED?

Crit 50.7 up from 43.5 - real happy about that.

Definetly need to do some more reading. I have been reading for months - info is so varied - everyone has a differnet opinion of what is right. No anti-e, some anti-e, AI no AI, durring, before, after. At least for me it is abviuos I should ahve been on some level of AI or AE from the start.

Any more critique is very welcome!


I'm confused here... I believe your test results, I just can't figure out how you could get a 2504 doing 25mg/prop a day. According to the "half-life" calculator, you shouldn't ever get any higher than 400+. Of course you could be one of those guys that get unbelievable but true results.
Tired, sleepy, moody? Sounds like elevated Estrogen to me too. A little adex might be just the ticket to get you back to "normal" again.
Nolva and Clomid while having good Estrogen effect reduction, are both "tecnically" Estrogen antagonists ( site blockers) they do not stop the aromitization of T to E. So while the side effects of high E may be going away, you probably still have high E levels. Adex is cheap insurance, and beneficial for most guys too.


Hi All:

Just reading your responses to ARguys query, and I was curious. Is adex something that can be used (safely) by females, as well, for high estrogen?

This may be a ridiculous question, I'm a newbie...., but really wanted to know.



Adex was originally designed FOR women, post breast cancer to keep their E levels low enough to not feed the cancer again. I don't know your age, or chemistry, or reason to lower your E levels, but unless you are VERY careful you are asking for brain chemical imbalance, heart trouble, and osteoporosis just to name a few.
Generally speaking a bad idea...


Thanx KNB:

I hit the big 40 (now 45) and began experiencing a myriad of hormonal fluctuations, that I am beginning to attribute more to change in diet/nutrition (crash dieting) than Mother Nature.

As I mentioned, I'm a newbie to weightlifting, and have only recently begun to make some serious changes to my workouts/dieting program. But so far, only have had only positive results...though I've really not attempted anything drastic.

I think I'd rather continue to experiment w/healthy diet/nutrition/supplementation, than risk any such serious side effects as you've mentioned.

You couldn't have answered more effectively, or succinctly (lol) to convince this old girl.

Thank you.



You need arimidex/anastrozole long term and perhaps the SERMS for short term and PCT. Elevated E2 can do all of the things that you describe, blocking action of what FT you have after the increased SHBG reduced it. You can get low libido, some ED, brain fog, low energy etc. High amounts of T cannot overcome the effects of E2 that is too high. With that gear, do 1/4mg ED on a ongoing basis. But you should front load with 1mg/day for two days. When on PCT reduce the dose and after PCT stay on the arimidex at 1mg/wk for indeterminate amount of time after the PCT. E2 blood work would be useful and E2 in the lower 20's (0-53) would be ideal. That 1mg/week could be scaled by your body weight against a 160lb reference. Get the arimidex/anastrozole from a research chem site ASAP. Chemoneresearch.com is the most respected on this site.